Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 at 300?
Feb 16, 2008

Hey guys, its been a while since i asked a Q on your site, I moved to the UK two years ago after 2 years on meds in the US and 0 viral load, I decided to take a drug holiday 18 months ago. Now after 18 months without drugs my CD4 has dropped to 300 and 16% with a viral load of 770,000 . My last drop was from 430 to 300 in three months. I have had bleeding gums, ear infections, chest infections, dry skin and an itchy anus recently. Can you please give me your honest opinion of my status. Am I in danger of a serious infection/illness? Should I start my old regimen soon? I was on Sustiva, Viread and Epivir? i am concerned and am sleepng heavy and dont feel healthy? I also have a strange pain in my left side abdoman Please help. Kevin

Response from Dr. Henry

I would recommend seriously considering starting treatment again. If you had no prior resistance then use of your previous regimen may well work again. There are many boosted protease inhibitor regimens that may be a good choice-many with once a day dosing. The UK has many excellent HIV providers-I would connect with a good HIV clinic and discuss your options. KH



Previous
With Creatinie of 1.8 Can I Half Dose Combivir?
Next
Why Wont My Dr's Change My Meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement